MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. BIOMET BC R 1X40 US; BONE CEMENT

BIOMET FRANCE S.A.R.L. BIOMET BC R 1X40 US; BONE CEMENT
Catalog Number 110035368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is combined initial and final mdr report.D10: biomet bc r 1x40 us; item number#: 110035368; lot#: ay48al0703.Biomet bc r 1x40 us; item number#: 110035368; lot#: ay49bl0703.Vg 360 univ pst fm aug 70x5; item number#: 185346; lot#: 138350.Vngd ti fem ssk 70mm lt; item number#: cp113127; lot#: 795410.Bmt splined knee stm v2 20x120; item number#: 148323; lot#: 855010.Biomet offset tibial tray 71mm; item number#: 141483; lot#: 866560.Offset tib tray neut adaptor; item number#: 141489; lot#: 146410.Bmt splined knee stm v2 20x80; item number#:148310; lot#: 102900.Unknown bearing item number#: unknown; lot#: unknown.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combinations.Medical records and radiographs were provided and reviewed by a health care professional.The review of the first revision notes that took place identified no contributing factors to the event.The stability and range of motion were achieved with definitive implants.2 weeks follow-up visit notes states an improvement in pain and an increased activity level.Incision healed nicely without sign of infection.Excellent overall alignment and stability.There was no evidence of early subsidence, loosening, fracture or implant complication.3 months post-op, patient has a feeling of a vice around her knee.It was not possible to determine if it was inflammation or scar tissue.A cortisone shot was offered, and celebrex has been prescribed.Patient reported flexion movements quite painful to force greater rom.No fall or trauma were reported.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient is experiencing pain and ambulation difficulties approximately two years and two and a half months post implantation.At follow-up visit a cortisone shot was offered and celebrex has been prescribed.Attempts to obtain additional information have been made; however, no more information is available.

Brand Name
BIOMET BC R 1X40 US
Common Device Name
BONE CEMENT
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
Manufacturer (Section G)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23725888
Report Number3006946279-2025-00127
Device Sequence Number10720929
Product Code LOD
UDI-Device Identifier00887868214578
UDI-Public(01)00887868214578(17)240831(10)I0605Y37BA
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Catalogue Number110035368
Device Lot NumberI0605Y37BA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale
Patient Weight81 KG